# SDR DL757101005

- Difficulty date: April 25, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 63,486 hours, 29,549 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Odor
- Location: Cabin Lights
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

F/A SMELLED ELECTRICAL BURNING ODOR IN MID GALLEY AREA.  PASSENGERS NOTED SMELL AS WELL.  CREW DECLARED EMERGENCY, RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT.  REPLACED MID GALLEY WORK LIGHT BALLAST AND LIGHT SOCKET.
